MathSciNet Relay Station
MathSciNet bibliographic data
MR1405310 (97i:46044) 46E15 (30H05 47A15)
Hedenmalm, Håkan; Richter, Stefan; Seip, Kristian Interpolating sequences and invariant subspaces of given index in the Bergman spaces. J. Reine Angew. Math. 477 (1996), 13–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement